Navier-Stokes Equations in the Besov Space Near L and BMO

Hideo Kozono, Takayoshi Ogawa, Yasushi Taniuchi

Research output: Contribution to journalArticle

55 Citations (Scopus)

Abstract

We prove a local existence theorem for the Navier-Stokes equations with the initial data in [formula-omited] containing functions which do not decay at infinity. Then we establish an extension criterion on our local solutions in terms of the vorticity in the homogeneous Besov space (formula-omited).

Original languageEnglish
Pages (from-to)303-324
Number of pages22
JournalKyushu Journal of Mathematics
Volume57
Issue number2
DOIs
Publication statusPublished - 2003
Externally publishedYes

Fingerprint

Besov Spaces
Navier-Stokes Equations
Local Existence
Local Solution
Homogeneous Space
Vorticity
Existence Theorem
Infinity
Decay

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Navier-Stokes Equations in the Besov Space Near L and BMO. / Kozono, Hideo; Ogawa, Takayoshi; Taniuchi, Yasushi.

In: Kyushu Journal of Mathematics, Vol. 57, No. 2, 2003, p. 303-324.

Research output: Contribution to journalArticle

Kozono, Hideo ; Ogawa, Takayoshi ; Taniuchi, Yasushi. / Navier-Stokes Equations in the Besov Space Near L and BMO. In: Kyushu Journal of Mathematics. 2003 ; Vol. 57, No. 2. pp. 303-324.
@article{bbd0db602c9b499a97e35e46f10538c6,
title = "Navier-Stokes Equations in the Besov Space Near L∞ and BMO",
abstract = "We prove a local existence theorem for the Navier-Stokes equations with the initial data in [formula-omited] containing functions which do not decay at infinity. Then we establish an extension criterion on our local solutions in terms of the vorticity in the homogeneous Besov space (formula-omited).",
author = "Hideo Kozono and Takayoshi Ogawa and Yasushi Taniuchi",
year = "2003",
doi = "10.2206/kyushujm.57.303",
language = "English",
volume = "57",
pages = "303--324",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "2",

}

TY - JOUR

T1 - Navier-Stokes Equations in the Besov Space Near L∞ and BMO

AU - Kozono, Hideo

AU - Ogawa, Takayoshi

AU - Taniuchi, Yasushi

PY - 2003

Y1 - 2003

N2 - We prove a local existence theorem for the Navier-Stokes equations with the initial data in [formula-omited] containing functions which do not decay at infinity. Then we establish an extension criterion on our local solutions in terms of the vorticity in the homogeneous Besov space (formula-omited).

AB - We prove a local existence theorem for the Navier-Stokes equations with the initial data in [formula-omited] containing functions which do not decay at infinity. Then we establish an extension criterion on our local solutions in terms of the vorticity in the homogeneous Besov space (formula-omited).

UR - http://www.scopus.com/inward/record.url?scp=85009577564&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85009577564&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.57.303

DO - 10.2206/kyushujm.57.303

M3 - Article

AN - SCOPUS:85009577564

VL - 57

SP - 303

EP - 324

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 2

ER -